| Catalog Number |
32-422365 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery the clamps could not spring back to secure the single-column mold when removal was attempted, and manual springback was used to remove the mold and some tools.The surgeon able to complete the surgery with another device.The broken device does not contact with the patient.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.